5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 6752   OA
Avni, G., Henzinger, T. A., & Chonev, V. K. (2019). Infinite-duration bidding games. Journal of the ACM, 66(4), 31. https://doi.org/10.1145/3340295
View | Files available | DOI | Download (ext.) | arXiv
 
[4]
2017 | Conference Paper | IST-REx-ID: 950
Avni, G., Henzinger, T. A., & Chonev, V. K. (2017). Infinite-duration bidding games (Vol. 85, p. 17). Presented at the CONCUR: Concurrency Theory, Berlin, Germany: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.CONCUR.2017.21
View | Files available | DOI | arXiv
 
[3]
2016 | Conference Paper | IST-REx-ID: 1389   OA
Chonev, V. K., Ouaknine, J., & Worrell, J. (2016). On recurrent reachability for continuous linear dynamical systems. In LICS ’16 (pp. 515–524). New York, NY, USA: IEEE. https://doi.org/10.1145/2933575.2934548
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1380   OA
Chonev, V. K., Ouaknine, J., & Worrell, J. (2016). On the complexity of the orbit problem. Journal of the ACM, 63(3). https://doi.org/10.1145/2857050
View | DOI | Download (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1069   OA
Chonev, V. K., Ouaknine, J., & Worrell, J. (2016). On the skolem problem for continuous linear dynamical systems (Vol. 55). Presented at the ICALP: Automata, Languages and Programming, Rome, Italy: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik. https://doi.org/10.4230/LIPIcs.ICALP.2016.100
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 6752   OA
Avni, G., Henzinger, T. A., & Chonev, V. K. (2019). Infinite-duration bidding games. Journal of the ACM, 66(4), 31. https://doi.org/10.1145/3340295
View | Files available | DOI | Download (ext.) | arXiv
 
[4]
2017 | Conference Paper | IST-REx-ID: 950
Avni, G., Henzinger, T. A., & Chonev, V. K. (2017). Infinite-duration bidding games (Vol. 85, p. 17). Presented at the CONCUR: Concurrency Theory, Berlin, Germany: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.CONCUR.2017.21
View | Files available | DOI | arXiv
 
[3]
2016 | Conference Paper | IST-REx-ID: 1389   OA
Chonev, V. K., Ouaknine, J., & Worrell, J. (2016). On recurrent reachability for continuous linear dynamical systems. In LICS ’16 (pp. 515–524). New York, NY, USA: IEEE. https://doi.org/10.1145/2933575.2934548
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1380   OA
Chonev, V. K., Ouaknine, J., & Worrell, J. (2016). On the complexity of the orbit problem. Journal of the ACM, 63(3). https://doi.org/10.1145/2857050
View | DOI | Download (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1069   OA
Chonev, V. K., Ouaknine, J., & Worrell, J. (2016). On the skolem problem for continuous linear dynamical systems (Vol. 55). Presented at the ICALP: Automata, Languages and Programming, Rome, Italy: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik. https://doi.org/10.4230/LIPIcs.ICALP.2016.100
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed